MathSciNet Relay Station
MathSciNet bibliographic data
MR2543921 (2010e:14051) 14N35
Cadman, Charles; Cavalieri, Renzo Gerby localization, $Z\sb 3$-Hodge integrals and the GW theory of $[\Bbb C\sp 3/Z\sb 3]$. Amer. J. Math. 131 (2009), no. 4, 1009–1046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement